# SDR 99ZZZX825

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N449ML
- Make and model: Cndair CL6002B16
- Aircraft serial: 5022
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Line
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

14TH STAGE BLEED AIR LINE CAME LOOSE ON NR 2 ENGINE.  THIS HAPPENED IN-FLIGHT.  PILOT POWERED BAD ENGINE AND LANDED UNEVENTULLY IN BTL.  BLEED AIR DAMAGED COWL AND WIRE HARNESS.  PARTS REPLACED AS NECESSARY.  AIRCRAFT TEST FLOWN.   CAUSE UNKNOWN.  ACFT:  6,039 HOURS.
